Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the convergence of closed-valued measurable multifunctions

Authors: Gabriella Salinetti and Roger J.-B. Wets
Journal: Trans. Amer. Math. Soc. 266 (1981), 275-289
MSC: Primary 28A20; Secondary 54C60
MathSciNet review: 613796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the convergence almost everywhere and in measure of sequences of closed-valued multifunctions. We first give a number of criteria for the convergence of sequences of closed subsets. These results are used to obtain various characterizations for the convergence of measurable multifunctions. In particular we are interested in the convergence properties of (measurable) selections.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A20, 54C60

Retrieve articles in all journals with MSC: 28A20, 54C60

Additional Information

PII: S 0002-9947(1981)0613796-3
Keywords: Measurable multifunction, measurable selection, convergence in probability, convergence almost everywhere, hyperspaces, convergence in hyperspaces
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia